# SDR SWAA2012041603118

- Difficulty date: April 14, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 25,684 hours, 14,947 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT EEPLS INOP AT ROW 17.  RELAMPED EEPLS PER MM.
